# SDR CALA2018011900223

- Difficulty date: January 19, 2018
- Submitted: January 20, 2018
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 70,503 hours, 18,521 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N5021
- Condition: Gouged
- Location: Bs 1080-1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK BETWEEN BS 1080 AND 1180, LBL 24 GOUGED AT MULTIPLE AREAS.  BLENDED OUT THE SEAT TRACK DAMAGE AND FOUND TO BE OUT OF LIMITS IAW SRM 53-0052, ALLOWABLE DAMAGE 1, REPAIRED THE SEAT TRACK IAW SRM 53-00-52, REPAIR 3, FIG 201.
